By Topic

Robust H/sub /spl infin// control for linear discrete-time systems with norm-bounded nonlinear uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Peng Shi ; Centre for Ind. & Appl. Math., Univ. of South Australia, SA, Australia ; Shue, S.-P.

This paper studies the problem of robust control of a class of uncertain discrete-time systems. The class of uncertain systems is described by a state-space model with linear nominal parts and norm-bounded nonlinear uncertainties in the state and output equations. The authors address the problem of robust H control in which both robust stability and a prescribed H performance are required to be achieved, irrespective of the uncertainties. It has been shown that instead of the nonlinear uncertain system, one may only consider a related linear uncertain system and thus a linear static state feedback control law is designed, which is in terms of a Riccati inequality.

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 1 )